On commuting C*-algebras of operators.

R.J. Archbold

Mathematica Scandinavica (1976)

  • Volume: 38, page 106-114
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Archbold, R.J.. "On commuting C*-algebras of operators.." Mathematica Scandinavica 38 (1976): 106-114. <http://eudml.org/doc/166460>.

author = {Archbold, R.J.},
journal = {Mathematica Scandinavica},
pages = {106-114},
title = {On commuting C*-algebras of operators.},
url = {http://eudml.org/doc/166460},
volume = {38},
year = {1976},

AU - Archbold, R.J.
TI - On commuting C*-algebras of operators.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 106
EP - 114
UR - http://eudml.org/doc/166460
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.